MathSciNet Relay Station
MathSciNet bibliographic data
MR1671191 (2000i:20020) 20C32 (43A40 60B15 60G55)
Borodin, Alexei; Olshanski, Grigori Point processes and the infinite symmetric group. Math. Res. Lett. 5 (1998), no. 6, 799–816.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement